I have been on venlafaxine for about 3 years up to a max of 187.5 mg and want to start feeling again, fed up with the feeling of numbness, still have a degree of depression but not severe.
Here is what I did recently getting off it and onto another antidepressant. I cut the dose of the Effexor by a small amt, and started the other one, at half the dose. I continued to decrease the Effexor and take half the dose of the new one until I was almost off the Effexor I started the full dose of the other. I had no trouble getting off of the Effexor, so don't expect to have a problem just because of the horror stories. There are those of us who do just fine we just don't do reviews. Basically I'm saying start decreasing one while starting to increase the other.
When it comes to these meds it is best to; 1st, have the approval of the prescribing Dr., and 2., follow his/her directions to the letter. 3., this also helps the Dr make the best decisions in the future.
The effects of initiating a task such as this not given ample time and/or with the Dr unawares can easily result in long term discomfort. Also I would wonder if, based on your stated goals that Prozac is the way to go. Again, only the prescribing physician would know this for certain. Just sayin'
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2011 • 3 answers
Posted 3 Jun 2013 • 1 answer
Posted 21 Oct 2015 • 1 answer
Posted 31 Jan 2017 • 2 answers
Posted 22 Jul 2017 • 2 answers